Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community  

Go Back   Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community > Men's Hair Loss > Hair Loss Treatments
Register Blogs FAQ Members List Calendar Mark Forums Read

Reply
 
Thread Tools Display Modes
Old 05-01-2012, 09:23 PM   #71
the_charger
Senior Member
 
Join Date: Apr 2011
Posts: 124
Default

Quote:
So far Merck has responded to the FDA warning by denying any connection between finasteride and persistent erectile dysfunction which is agitating but unsurprising.
I honestly dont give two craps about these big pharma companies, but like we have been arguing there isnt (much) proof in terms of hard evidence that propecia actually causes persistent erectile dysfunction, other than the one PLESS study we are still debating.. but other than that there isnt much, so if Merck doesnt have any proof that it happens, why would they admit it? also they are being sued right now so the second they admit it, they would automatically have lost all these lawsuits right?

its not surprising to me that they are keeping their mouth shut... you are right, these companies dont care about people, they care about profits... I dont even take merck brand propecia so they arent getting any money from me thats for sure.
the_charger is offline   Reply With Quote
Old 05-02-2012, 10:05 AM   #72
chrisis
Senior Member
 
chrisis's Avatar
 
Join Date: Feb 2012
Location: Newcastle upon Tyne, UK
Posts: 1,282
Default

Quote:
Originally Posted by Davey Jones View Post
Gotta be honest man: that was an incredibly f*ckin' dick thing to say.

He would probably love for finasteride to have worked fine for him. Are you seriously making fun of him for balding and suffering side effects from one of the only treatments? Usually I try to be pretty positive, but QUIT BEING A C*CK.

I'll try to be double positive for a while to make up for that.
Thanks for the supportive comments. Unfortunately bob13 is a rude person and pretty useless to the forum really, but tolerated nonetheless for whatever reason.
chrisis is offline   Reply With Quote
Old 05-02-2012, 10:18 AM   #73
MackJames
Senior Member
 
Join Date: Sep 2009
Location: Michigan
Posts: 168
Default

Quote:
Originally Posted by SoothSayer View Post
I completely agree. His comments and points have devolved to a point where he seems to have no other objective other than to provoke other members and unsuccessfully attempt to delegitimize the claims that finasteride has associated risks.
The problem is that he thinks his problem is the center of the world. I feel for the guy but he is one person who has had problems out of many who have not. He is not willing to consider that the problem he is experiencing could be unrelated to Propecia. Anybody who uses propeciahelp as a reference for their opinion is automatically suspect in my opinion.
MackJames is offline   Reply With Quote
Old 05-02-2012, 11:08 AM   #74
bob13
Senior Member
 
Join Date: Jan 2012
Posts: 139
Default

Quote:
Originally Posted by chrisis View Post
Thanks for the supportive comments. Unfortunately bob13 is a rude person and pretty useless to the forum really, but tolerated nonetheless for whatever reason.
Im just not convinced Im rude. I just can't see how you people blame propecia
for everything. Even if you didn't have side effects supposedly you would still
blame it on something else.
It's just goes on and on. You searching for something that you will never find or be satisfied in this forum.

Many people have told you the same thing. See you need support . This is the wrong place to get the help you need.
If you go to a good doctor instead trying to figure out what's wrong in a forum or the internet you may find the problem.

I hope so.
bob13 is offline   Reply With Quote
Old 05-02-2012, 03:44 PM   #75
chrisis
Senior Member
 
chrisis's Avatar
 
Join Date: Feb 2012
Location: Newcastle upon Tyne, UK
Posts: 1,282
Default

Quote:
Originally Posted by MackJames View Post
He is not willing to consider that the problem he is experiencing could be unrelated to Propecia.
I start taking Propecia and within 2 months I get serious sexual side effects. I'm 28 and have always had a high sex drive up until now.

What else could it possibly be, Dr MackJames? Diagnose me.

PropeciaHelp is a legitimate forum for people with sexual health problems after taking a drug that is prescribed with the intention of disrupting your hormones. It is a genuine website as far as I can see.

I'm honestly quite tired of dealing with idiots.

Take your drug, but I'm entitled to voice my experience - which is all I've done.
chrisis is offline   Reply With Quote
Old 05-02-2012, 03:46 PM   #76
chrisis
Senior Member
 
chrisis's Avatar
 
Join Date: Feb 2012
Location: Newcastle upon Tyne, UK
Posts: 1,282
Default

bob13, not prepared to debate with you any longer. I avoid crazy people in real life, and I need to learn to avoid them online too.
chrisis is offline   Reply With Quote
Old 05-02-2012, 04:04 PM   #77
gutted
Senior Member
 
Join Date: Jan 2011
Posts: 1,384
Default

Quote:
Originally Posted by chrisis View Post
I start taking Propecia and within 2 months I get serious sexual side effects. I'm 28 and have always had a high sex drive up until now.

What else could it possibly be, Dr MackJames? Diagnose me.

PropeciaHelp is a legitimate forum for people with sexual health problems after taking a drug that is prescribed with the intention of disrupting your hormones. It is a genuine website as far as I can see.

I'm honestly quite tired of dealing with idiots.

Take your drug, but I'm entitled to voice my experience - which is all I've done.
are you still experiencing the sides? have you had any tests done on your hormone levels?
gutted is offline   Reply With Quote
Old 05-02-2012, 05:53 PM   #78
MackJames
Senior Member
 
Join Date: Sep 2009
Location: Michigan
Posts: 168
Default

Quote:
Originally Posted by chrisis View Post
I start taking Propecia and within 2 months I get serious sexual side effects. I'm 28 and have always had a high sex drive up until now.

What else could it possibly be, Dr MackJames? Diagnose me.

PropeciaHelp is a legitimate forum for people with sexual health problems after taking a drug that is prescribed with the intention of disrupting your hormones. It is a genuine website as far as I can see.

I'm honestly quite tired of dealing with idiots.

Take your drug, but I'm entitled to voice my experience - which is all I've done.
No need to be glib. I've been on it over a year and have never had a single problem. There is obviously something about YOU that makes all the difference.
MackJames is offline   Reply With Quote
Old 05-02-2012, 06:13 PM   #79
MackJames
Senior Member
 
Join Date: Sep 2009
Location: Michigan
Posts: 168
Default

By the way, I also successfully impregnated my face while on Propecia. You should consider seeing a therapist to determine whether what you are experiencing is not a byproduct of a greater problem.
MackJames is offline   Reply With Quote
Old 05-02-2012, 06:16 PM   #80
chrisis
Senior Member
 
chrisis's Avatar
 
Join Date: Feb 2012
Location: Newcastle upon Tyne, UK
Posts: 1,282
Default

Quote:
Originally Posted by MackJames View Post
No need to be glib. I've been on it over a year and have never had a single problem. There is obviously something about YOU that makes all the difference.
You implied I'm suspect for checking out a forum that relates to my problem, what reaction did you expect? You stated that I'm making out that it's the center of the world and I haven't considered other possibilities - both incorrect. I am not ANTI Propecia, I am PRO education about Propecia, and that's why I describe my experience. There's no way that there is something fundamentally wrong with me; I was fine before finasteride, and I'm by no means alone in this. There are many guys who are, although less vocal, still either short term or long term victims of this drug.

Those are the facts. Take or leave them.
chrisis is offline   Reply With Quote
Reply

Tags
no country for bald men

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Please Can Anyone Explain Della Women's Hair Loss: Start Your Own Topic 7 11-02-2011 08:20 AM
Can someboy explain what a receding hairline looks like? jonnykino Men's Hair Loss: Start Your Own Topic 12 10-12-2011 01:22 PM
Dealing with propecia's side effects abusername Hair Loss Treatments 12 07-01-2011 12:00 PM
Call out to doctors to explain prp growth factors UK Boy Cutting Edge / Future Treatments 5 05-13-2011 11:28 AM
Please Explain these Propecia effects SE19 Men's Hair Loss: Start Your Own Topic 4 03-15-2011 03:41 AM

» The Bald Truth
» Recent Threads
CB-03-01 - new antiandrogenic
04-11-2011 09:23 AM
Last post by hellouser
Today 04:01 PM
Sponsoring somebody to go to WCHR 2014
03-16-2014 07:36 AM
by Arashi
Last post by HairBane
Today 04:00 PM
FUE for smaller areas
04-13-2014 08:13 AM
Last post by torontostringer
Today 03:47 PM
» Newest Videos

Update On Hairloss 8/10/09...
My hair loss was getting worse, so I just got it cut really short now. I don't think it looks that b...


Hair Loss Remedy Myths Perpetuated Onlin...
We are sure these people mean well, but this is a prime example of why the snake oil industry thrive...


Hair Transplant | "SurgeonofNalts&q...
http://www.baldtruthtalk.comFounder of The American Hair Loss Association Spencer Kobren speaks with...


How Hair Loss Colors Our Lives | Spencer...
...


All times are GMT -7. The time now is 04:04 PM.